# SDR EY2R9601398

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6110 · Propeller Assembly
- Part: Low Ptch Stop
- Part number: 24041
- Condition: Stripped
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP LOW PITCH STOP HAS STRIPPED THREADS
